# SDR FDEA202006161246

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FORWARD (WING SIDE) INBOARD LOWER MOUNT SURFACE CORROSION.  CORROSION AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FORWARD (WING SIDE) INBOARD LOWER MOUNT SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09.  REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1- 5750-T0354598 PART 1 STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO SNRM NR N00347 ATTACHED EA 1-5750-T0354598 PART 1 FOR WORK DETAILS.
